Projective dimension of the universal modules for the product of a hypersurface and affine T-space


CIMEN N. , Erdogan A.

COMMUNICATIONS IN ALGEBRA, vol.27, no.10, pp.4737-4741, 1999 (Journal Indexed in SCI) identifier

  • Publication Type: Article / Article
  • Volume: 27 Issue: 10
  • Publication Date: 1999
  • Doi Number: 10.1080/00927879908826727
  • Title of Journal : COMMUNICATIONS IN ALGEBRA
  • Page Numbers: pp.4737-4741

Abstract

The main result in this paper is that the projective dimension of the nth order universal module of the coordinate ring of the product of a reduced hypersurface and an affine t-space is finite. This question appears in [1]. We have seen this by showing that projective dimension of the nth order universal module of the ring corresponding to a reduced hypersurface is finite. At the end we present some examples related to projective dimension of the universal modules of the product of variaties.